# SDR CALA2014030790555

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 52,451 hours, 21,107 cycles
- Engine: Iae V2522A5
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN, APU.
